# SDR DHL2001705003

- Difficulty date: June 2, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- Engine: Pwa JT8D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION AFTER TAKEOFF - DURING CLIMB NR 3 ENG VIBRATED AND LOST POWER.  DECLARED EMERGENCY.  RETURNED TO ROC.  FOUND TURBINE WHEEL DAMAGED.  REMOVED AND REPLACED ENGINE.  CORRECTIVE ACTION - REMOVED AND REPLACED #3 ENGINE PN JT8D-7B OFF S/N 653870, TO JT8D-7B ON S/N 653316 IAW B727 MM 71-00.
